# SDR 07FDEA03596

- Difficulty date: September 12, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240457203
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON LT WING INTERMEDIATE RIB AT WIAX 21.9.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5751-112495 AND   RAS/BAE/1005322/2007 ISS A.
